Title: The Parazoa Family: Generalizing the Sponge Hash Functions
Authors: Andreeva, Elena * ×
Mennink, Bart *
Preneel, Bart * #
Issue Date: 2012
Publisher: Springer-Verlag
Series Title: International Journal of Information Security vol:11 issue:3 pages:149-165
ISSN: 1615-5262
Publication status: published
KU Leuven publication type: IT
Appears in Collections:ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
* (joint) first author
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
article-1546.pdf Published 630KbAdobe PDFView/Open


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science